# SDR UIEA2019080964961

- Difficulty date: August 5, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,354 hours, 14,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK TEMPERATURE EICAS MESSAGE AFTER LANDING.  PERFORMED BITE PACK TEMP CONTROLLERS. NOTED RT PACK TEMP CONTROLLER RAM INLET FAULT. RESET CONTROLLER. PREFORMED BITE REF AMM 21-51-14. NO FAULTS NOTED. RAM AIR DOOR OPS CHECKS GOOD.
